# SDR IPXA2015092894047

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 52,711 hours, 10,970 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  REPORTED LOW OIL PRESSURE AND LOW OIL QTY ON NR 3 ENGINE.  EMERGENCY DECLARED AND DIVERTED.  R & R NR 3 ENG ACCESSORY, MAINTENANCE FUNCTION CARD IAW 71-00-45-01, ITEM 170J.
